# SDR SWAA001784

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 44,969 hours, 37,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: 6567380
- Condition: Broken
- Location: Pax Door Girt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE GIRT BAR SUPPORT BROKEN.  REPAIRED GIRT BAR SUPPORT PER MM.
